# SDR IPXA2014102984729

- Difficulty date: October 15, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CENTER LANDING GEAR LEFT TRUNNION FITTING SHEAR PIN HOLE PITTED.  ACCOMPLISHED REPAIR ON CENTER LANDING GEAR LT TRUNNION FITTING SHEAR PIN HOLE IAW EA 011-5340-01-A5634, REV I/R AND EO 5340-55874-A.
